| Catalog Number |
368650 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3: date of event is unknown.The date received by manufacturer has been used for this field.There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle pre-attached holder, the safety shield detached from one (1) needle.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9: device available for evaluation: yes h.3: device eval by manufacturer? yes d.9: returned to manufacturer on: 15-apr-2026 h.1 imdrf annex a grid (1): a040102 - loss of or failure to bond (1068) investigation summary: bd received 98 samples and 1 photo for investigation.The customer-provided photo depicts a device with the hub separated from the collar.Out of the 98 returned samples, 20 were randomly selected and subjected to a visual functional test for defective locking mechanism and hub/collar separation.The samples passed testing as the devices were activated properly with no signs of damage to the device or separation during activation of the safety shield.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode hub collar separation.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description